Article

Research     

The Natural Lift of the Fixed Centrode of a Non-null Curve in Minkowski 3-Space

Mustafa Calıskana and Evren Ergunb,*

DOI:   |   Full Article PDF   |   PDF size (379.50 KB)  

Research     

On the Probabilistic Stability of the 2-variable $k$-AC-mixed Type Functional Equation

K. Ravi a,* , R. Jamuna b , Matina J. Rassias c , Yanhui Zhang d and R. Kishore Kumar e

DOI:   |   Full Article PDF   |   PDF size (387.54 KB)  

Research     

Certain properties of a subclass of harmonic convex functions  of complex order defined by Multiplier transformations

K. Thilagavathia and K. Vijayaa,* and N. Magesh b

DOI:   |   Full Article PDF   |   PDF size (340.92 KB)  

Research     

Existence of solutions of $q$-functional integral equations with deviated argument

A. M. A. El-Sayed a,∗ Fatma. M. Gaafar b R. O. Abd-El-Rahman b and M. M. El-Haddad b

DOI:   |   Full Article PDF   |   PDF size (314.73 KB)  

Research     

Reciprocal Graphs

G. Indulala,* and A.Vijayakumarb

DOI:   |   Full Article PDF   |   PDF size (321.40 KB)  

Research     

A Generalization of Natural Density

R. Vembu a,* and A. Bowrna b

DOI:   |   Full Article PDF   |   PDF size (307.54 KB)  

Research     

Existence results for nonlinear fractional differential equation with nonlocal integral boundary conditions

Renu Chaudhary a and Dwijendra N Pandey a,∗

DOI:   |   Full Article PDF   |   PDF size (375.92 KB)  

Research     

Interval criteria for oscillation of second-order impulsive delaydifferential equation with mixed nonlinearities

V. Muthulakshmi* and R. Manjuram

DOI:   |   Full Article PDF   |   PDF size (410.07 KB)  

Research     

Semi-invariant submanifolds of a Kenmotsu manifold with a generalized almost $r$-contact structure admitting a semi-symmetric metric connection

Mobin Ahmad a , Abdul Haseeb a,∗ and Sheeba Rizvi b

DOI:   |   Full Article PDF   |   PDF size (306.79 KB)  

Research     

Riemann-Liouville Fractional Hermite-Hadamard Inequalities for differentiable $\lambda \varphi $-preinvex functions

Sümeyye ERMEYDAN a,∗ and Hüseyin YILDIRIM b

DOI:   |   Full Article PDF   |   PDF size (339.54 KB)  

Research     

A Note on Global Bipartite Domination in Graphs

Latheesh Kumar A. R. a and Anil Kumar V. b∗

DOI:   |   Full Article PDF   |   PDF size (349.80 KB)  

Research     

Erratum: Certain properties of a subclass of harmonic convex functions of complex order defined by Multiplier transformations-Malaya J. Mat. 4(3)2016, 362-372

K. Thilagavathi a , K. Vijaya a,∗ and N. Mageshb

DOI:   |   Full Article PDF   |   PDF size (268.14 KB)  

Pages :   1 2 Previous   Next 

Search Information Pages

Go to Top

©2012 MJM - Malaya Journal of Matematik. All rights reserved.
web counter